Rocky Mountain Journal of Mathematics

Distal Compactifications of Group Extensions

H.D. Junghenn and P. Milnes

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 29, Number 1 (1999), 209-227.

Dates
First available in Project Euclid: 5 June 2007

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1181071687

Digital Object Identifier
doi:10.1216/rmjm/1181071687

Mathematical Reviews number (MathSciNet)
MR1687663

Zentralblatt MATH identifier
0928.43004

Subjects
Primary: 43A60: Almost periodic functions on groups and semigroups and their generalizations (recurrent functions, distal functions, etc.); almost automorphic functions
Secondary: 22D05: General properties and structure of locally compact groups

Keywords
Group extension semi-direct product topological group right topological group compactification left norm continuous distal point distal Furstenberg structure

Citation

Junghenn, H.D.; Milnes, P. Distal Compactifications of Group Extensions. Rocky Mountain J. Math. 29 (1999), no. 1, 209--227. doi:10.1216/rmjm/1181071687. https://projecteuclid.org/euclid.rmjm/1181071687


Export citation